HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the Barban-Davenport-Halberstam theorem : X

Abstract : We return to the topics of the third and ninth papers of the series, and the main aim is to remove some conditions on the previous results by means of a large-sieve estimate due to H. L. Montgomery.
Document type :
Journal articles
Complete list of metadata

Cited literature [5 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01112863
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Tuesday, February 3, 2015 - 5:29:18 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Wednesday, May 27, 2015 - 4:26:09 PM

File

21Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

C Hooley. On the Barban-Davenport-Halberstam theorem : X. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1998, Volume 21 - 1998, pp.2 - 11. ⟨10.46298/hrj.1998.182⟩. ⟨hal-01112863⟩

Share

Metrics

Record views

66

Files downloads

474